Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hi I came off pill In sep. I had my

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2898 Questions
Question
Hi I came off pill In sep. I had my period 14th Oct. I had what looked like implantation bleed 9th Nov for a day and a half and have had negative pregnancy tests. It was light pink to rusty brown with spotting didn't look like my usual period and I'm usually regular 28 days 3 to 4 duration. I am trying to conceive and had unprotected sex every 2 to 3 days during this cycle. I was considering going to my own doctor for bloods ? Advice please ?
Posted Sun, 3 Dec 2017 in Women's Health
 
 
Answered by Dr. Richa Agarwal 3 hours later
Brief Answer:
Get your blood beta hcg testing.

Detailed Answer:
Hi,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
There is always a chance of pregnancy with unprotected sex,you can go for blood beta hcg testing for confirmation.
But if it is negative it could be due to hormonal changes caused by pill.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Follow-up: Hi I came off pill In sep. I had my 8 hours later
do you think there is anything else I can do to increase my chance of getting pregnant or is it a case of giving my body time to get back to normal after years on and off pill . ? I thought I ovulated Oct and sep but I was going by cervical mucous checking only and the mild crsmps?
 
 
Answered by Dr. Richa Agarwal 14 hours later
Brief Answer:
It is normal physiological changes.

Detailed Answer:
Hello dear,
Sorry for such a long delay in my response.
In your case,you have to give some time to your body to returned back to normal from the effect of pill.
You can start with folic acid and try for it normally.
Once you start ovulating properly,you may get pregnant.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor